# SDR AALA20130916002

- Difficulty date: September 16, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 CORRODED IN SEVERAL AREAS FROM STATIONS 613 TO 699.  REPLACED SEAT TRACK SECTIONS IAW SRM 53-05-00 SECTION 4.
